# SDR ASAA0956815

- Difficulty date: October 16, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 8,139 hours, 2,448 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 10170
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 8,139 hours, 2,448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE INDICATES: L R, AFTER T/O (CLIMB) 15 45 CRUISE 15 42 AFTER T.O.D. (IDLE) 12 16.  AFTER T.O.D. BOTH DUCT PRESSURE NEEDLES WERE MATCHED THRU LANDING.  REPLACED NR 1 PRSOV. FOUND A LEAKING DIAPHRAM REF AMM 36 11 04 000 801.  REPLACED NR 1 450 THERMOSTAT AND PRECOOLER CONTROL VALVE SENSOR REF MM'S 36 11 05 AND 36 12 03.  C/W PRSOV & PRECOOLER SENSOR INSTALLATION TESTS REF MM 36 11 04 000 801 & 36 12 03 400 801.  BLEED AIR OPS TEST GOOD NO SPLIT.
